T Nation

FULL Retard Mode

Hey boys, first off the bat PROPS and much gratitude for all the time and energy you all have spent helping guys like me out. If it wasn’t for this site I would still have a demonized view of gear and would still be the most pinner kid of all time.

Anyways I have never made an account since you can find almost everything on the boards HOWEVER my brother started his first cycle 8 days ago without telling me and I am not sure how to proceed.
He is 21, and maybe like 200-210? He started a tren acetate/test prop cycle on a 35mg/50mg ED split. SO many things wrong I didn’t even know where to begin when he told me… ANYWAYS he’s sketching about gyno and has absolutely NO PCT planned… What advice would you recommend to the guy (I have never done tren so I can guess but have no 1st hand experience). I was thinking STOP all injections and throw down HCG/clomid? not sure

Cheers in advance.

Well that wasn’t smart now was it. If your “brother” (just kidding) is worried about gyno he needs an AI to control the estrogen from the prop and then Caber or prami for the prolactin gyno from the tren.

its no biggie imo…

it depends on - is he willing to stop the cycle, or will he continue no matter what(i would, lol)… so i will not recomend anything before i know for sure - what is he going to do :slight_smile:

He has been pinning up till now, I bought him some Arimidex but ya he is gonna keep going. I can’t remember if he said 6 or 8 weeks… I’ll ask him and get back to you. Thanks for your input BUDs and Semigall.
Oh and he doesn’t have access to Caber or Prami and I won’t have any till next week. Opinions?

Well arimidex will help it will stop the conversion of T into E so thi will help with estrogen sides from the prop but it will do nothing to prevent prolactin gyno from the tren

Also he needs clomid and/or Nolva for pct

if he wants to run 6-8 weeks, tell him to split the dosage and do the same as he is doing, but eod… that will slow down all the sides he is getting and he will be able to stay on that stuff for longer period of time with less sides and less worries…

cant really say much about gyno - all i have ever had went away in 2 weeks after the cycle, with no PCT, so either im bullet-proof or there is some other factors to this case.

the only time my gyno didnt go away in few weeks after the cycle, it stayed there for a month or two, but went away as soon as i started another cycle, lol :smiley:

Hi Mack’s Side affects usually take a lot longer than a few day’s.First-off.The trenbolone acetate doe’s not Aromatize,so no gyno there,as fpr the testosterone,it’s too short of a time and the dosage is low.Brother side affects are not going to happen to everyone,that’s why there called side affects.

Your brother is concerned and worried and that’s when psychosomatic thing’s appear.I have used on and off for more than 20-30year’s and back in my competitive day’s there where no aromataze inhibitors and me,or a lot of other guy’s never got gynocomastia,or any other really harmful side affect’s.

Bro these day’s all the GURU"S,Kid’s with snot in their nose are authoritie’s on steroid’s,and most only are speaking the language of some authour,or magazine science writer.best of luck john

[quote]johnny k53 wrote:
Brother side affects (sic) are not going to happen to everyone,that’s why there (sic) called side affects (sic).

[/quote]

LOL

“as defined by no medical expert ever”

Just when I think I want to ban this retard, he shits me a golden egg. Too much hilarity to let go.

VtBalla What’s your problem?.People on trt/hrt dont need aromataze inhibitors.This kid was on a biological 35mg’s wtf.

What medical school/endrocrinology internship did you take.

[quote]johnny k53 wrote:
Hi Mack’s Side affects usually take a lot longer than a few day’s.First-off.The trenbolone acetate doe’s not Aromatize,so no gyno there,[/quote]

Not quite, tren can raise prolactin, which can lead to progesterone gyno